# SDR AALA960263

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK AT VERTICAL CUT-OUT AUXILIARY FRAME, RT SIDE.  INSTALLED REPAIR CLIP DOUBLER PER 53-00-02-R71, PAGE 203.  TST:  8,372.3 HRS.  CYCLES, 6,604.  (X)
